# SDR AALA960532

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: A5398019520351
- Condition: Corroded
- Location: Frame 74-75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP SIDE OF R4 DOOR LOWER RETAINER 3 PLACES ABOUT 4 INCHES APART BLENDED BEYOND LIMITS (AREA UNDERNEATH TOP LIP OF SCUFF PLATE).  REMOVED AND REPLACED RETAINER PER SRM 51-72-10 PAGE 1 AND PAGE 2. (M)
